# SDR AALA20160713011

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 49,177 hours, 20,002 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 986 IS CORRODED BETWEEN LBL 32 - 54, CAUSING AFT GIRT BAR HOOK FITTING TO BULGE UPWARD.  REPAIRED THE FLOORBEAM IAW SRM 53-70-51-2R-4
